Combinatorial Unprovability Proofs and Their Model-Theoretic Counterparts

Notre Dame Journal of Formal Logic 55 (2):231-244 (2014)
  Copy   BIBTEX


For a function $f$ with domain $[X]^{n}$, where $X\subseteq\mathbb{N}$, we say that $H\subseteq X$ is canonical for $f$ if there is a $\upsilon\subseteq n$ such that for any $x_{0},\ldots,x_{n-1}$ and $y_{0},\ldots,y_{n-1}$ in $H$, $f=f$ iff $x_{i}=y_{i}$ for all $i\in\upsilon$. The canonical Ramsey theorem is the statement that for any $n\in\mathbb{N}$, if $f:[\mathbb{N}]^{n}\rightarrow\mathbb{N}$, then there is an infinite $H\subseteq\mathbb{N}$ canonical for $f$. This paper is concerned with a model-theoretic study of a finite version of the canonical Ramsey theorem with a largeness condition and also a version of the Kanamori–McAloon principle. As a consequence, we produce new indicators for cuts satisfying $\operatorname{PA}$



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The polarized Ramsey’s theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.
A model with no magic set.Krzysztof Ciesielski & Saharon Shelah - 1999 - Journal of Symbolic Logic 64 (4):1467-1490.
Quotients of Boolean algebras and regular subalgebras.B. Balcar & T. Pazák - 2010 - Archive for Mathematical Logic 49 (3):329-342.
The Strength of the Rainbow Ramsey Theorem.Barbara F. Csima & Joseph R. Mileti - 2009 - Journal of Symbolic Logic 74 (4):1310 - 1324.
Reverse mathematics and a Ramsey-type König's Lemma.Stephen Flood - 2012 - Journal of Symbolic Logic 77 (4):1272-1280.
Ramsey's Theorem for Pairs and Provably Recursive Functions.Alexander Kreuzer & Ulrich Kohlenbach - 2009 - Notre Dame Journal of Formal Logic 50 (4):427-444.
Parameterized partition relations on the real numbers.Joan Bagaria & Carlos A. Di Prisco - 2009 - Archive for Mathematical Logic 48 (2):201-226.
Stable Ramsey's Theorem and Measure.Damir D. Dzhafarov - 2011 - Notre Dame Journal of Formal Logic 52 (1):95-112.
Primitive Recursion and the Chain Antichain Principle.Alexander P. Kreuzer - 2012 - Notre Dame Journal of Formal Logic 53 (2):245-265.


Added to PP

20 (#647,861)

6 months
3 (#430,134)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

On Gödel incompleteness and finite combinatorics.Akihiro Kanamori & Kenneth McAloon - 1987 - Annals of Pure and Applied Logic 33 (C):23-41.
An application of graphical enumeration to PA.Andreas Weiermann - 2003 - Journal of Symbolic Logic 68 (1):5-16.

Add more references